# SDR DALA2022070504663

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A300*
- Aircraft serial: 329
- Aircraft time: 87,433 hours, 40,901 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3233 - DIV - DUE TO #1 ENGINE GENERATOR LOST EN-ROUTE TO ATL, AND APU ON MEL, DIVERTED TO GSO. CORRECTIVE ACTION: R/R IDG 1. OPS CHECK AND LEAK CHECK GOOD. OIL LEVEL CHECK GOOD. (9297632)
